MathSciNet Relay Station
MathSciNet bibliographic data
MR2084075 (2005h:46083) 46L05 (16W30)
Jiang, Lining; Guo, Maozheng; Qian, Min The duality theory of a finite dimensional discrete quantum group. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3537–3547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement